Information Journal Paper
APA:
CopyRAHIMIAN, M., NOURZAD, A.A., & HOSEINKHANI, A.R.. (2000). SOLVING TWO-DIMENSIONAL ELASTICITY PROBLEMS IN A MULTIPLY CONNECTED DOMAIN BY COMPLEX FUNCTIONS AND SELF CONSISTENT METHOD. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), 34(1 (67)), 53-62. SID. https://sid.ir/paper/385938/en
Vancouver:
CopyRAHIMIAN M., NOURZAD A.A., HOSEINKHANI A.R.. SOLVING TWO-DIMENSIONAL ELASTICITY PROBLEMS IN A MULTIPLY CONNECTED DOMAIN BY COMPLEX FUNCTIONS AND SELF CONSISTENT METHOD. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN)[Internet]. 2000;34(1 (67)):53-62. Available from: https://sid.ir/paper/385938/en
IEEE:
CopyM. RAHIMIAN, A.A. NOURZAD, and A.R. HOSEINKHANI, “SOLVING TWO-DIMENSIONAL ELASTICITY PROBLEMS IN A MULTIPLY CONNECTED DOMAIN BY COMPLEX FUNCTIONS AND SELF CONSISTENT METHOD,” JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), vol. 34, no. 1 (67), pp. 53–62, 2000, [Online]. Available: https://sid.ir/paper/385938/en